# SDR CALA2024022800577

- Difficulty date: February 26, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143T82044
- Condition: Corroded
- Location: Bs 553-560
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC DOOR CUTOUT LWR SILL F/S 553-560 INNER CHORD EXFOLIATED. TAG# 7125 (N/R 0100-0147 SAME AREA) LEFAIVE. REMOVED AND REPLACED FLC DOOR CUTOUT LOWER SILL INNER CHORD PN-143T5204-4 AT F/S 553-560 IAW B767 SRM 51-40-02 PARA 7 WORK COMPLETION EC/RA 5300-03068.
